# SDR A6WA200740622

- Difficulty date: November 15, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,190 hours, 17,330 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 6229820009
- Part serial: 106JK
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE N2 FLUCTUATION INFLIGHT.  COMPLIED WITH QRH.  N2 SPIKE OVER 104 PERCENT AT LEAST TWO TIMES WITH POWER REDUCED.  OAT -6.  NO VIBE GAUGE INDICATION.  DIVERTED TO ORF.  FOUND DCU NR 2 CAUSING N2 FLUCTUATING INDICATION.  REMOVED AND REPLACED DCU NR 2 IAW AMM 31-41-04.  OPS CHECK GOOD.  (M)
